Most Down Articles

    Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

    In last 2 years
    Please wait a minute...
    For Selected: Toggle Thumbnails
    Independence Polynomials and the Merrifield-Simmons Index of Mono-Layer Cylindrical Grid Graphs
    JI Lin-xing, ZHANG Ke, HU Wen-jun
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 379-387.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.004
    Abstract (157)      PDF(pc) (490KB)(193)       Save
    Research on the independence polynomial of graphs has been very active. However, the computational complexity of determining independence polynomials for general graphs remains NP-hard. Let α(G) be the independence number of G and i(G; k) be the number of independent sets of order k in G, then the independence polynomial is defined as ......
    Related Articles | Metrics
    Fekete-Szegö Inequalities and the Symmetric Toeplitz Determinants for Certain Analytic Function Class Involving q-Differintegral Operator
    PEI Ke-ke, LONG Pin-hong, LIU Jin-lin, GANGADHARAN Murugusundaramoorthy
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 366-378.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.003
    Abstract (194)      PDF(pc) (387KB)(127)       Save
    In this paper, we introduce and investigate certain subclass of analytic and univalent functions involving q-differintegral operator. For this function class, we give the bound estimates of the coefficients a2 and a3 and some Fekete-Szegö functional
    inequalities. Besides, we also estimate the corresponding symmetric Toeplitz determinants. Furthermore, we point out some consequences and connections to these results above.
    Related Articles | Metrics
    Blow-Up and Decay Estimate in a Logarithmic p-Laplace Parabolic Equation
    LI Ping, LI Feng-jie
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 331-354.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.001
    Abstract (326)      PDF(pc) (462KB)(126)       Save
    This paper deals with an initial-boundary value problem of a fourth-order parabolic equation involving Logarithmic type p-Laplacian, which could be proposed as a model for the epitaxial growth of thin films. By using the variational method and the
    logarithmic type Sobolev inequality, we give some threshold results for blow-up solutions and global solutions, which could be classified by the initial energy. The asymptotic estimates about blow-up time and decay estimate of weak solutions are obtained.
    Related Articles | Metrics
    Novel Results on the Multi-Parameters Mittag-Leffler Function
    PAN Yu-mei, LI Yu-fen, CAI Dong-xin, YAN Xing-jie
    Chinese Quarterly Journal of Mathematics    2025, 40 (1): 82-92.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.01.008
    Abstract (161)      PDF(pc) (328KB)(114)       Save
    In this article, the multi-parameters Mittag-Leffler function is studied in detail. As a consequence, a series of novel results such as the integral representation, series representation and Mellin transform to the above function, are obtained. Especially, we associate the multi-parameters Mittag-Leffler function with two special functions which are the generalized Wright hypergeometric and the Fox’s-H functions. Meanwhile, some interesting integral operators and derivative operators of this function, are also discussed
    Related Articles | Metrics
    Discontinuous Galerkin Method for Hydrodynamic and Sediment Transport Model
    ZHANG Ren-peng, WANG Bo, WANG Qiang,
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 355-365.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.002
    Abstract (195)      PDF(pc) (1085KB)(102)       Save
    In this article, we propose and research a first-order, linearized discontinuous Galerkin method for the approximation of the hydrodynamic and sediment transport model. The method is decoupled and fully discrete, and is shown to be unconditionally
    stable. Furthermore, error estimates are proved. Finally, the theoretical analysis is confirmed by numerical examples.
    Related Articles | Metrics
    The w-(b,c)-Core Inverse
    FANG Li, ZHAO Liang
    Chinese Quarterly Journal of Mathematics    2025, 40 (1): 26-35.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.01.003
    Abstract (171)      PDF(pc) (308KB)(94)       Save
    We introduce and study a new kind of generalized inverses named w-(b,c)-core inverses, which is a generalization of the (b,c)-core inverse. An example is given to show that w-(b,c)-core inverses need not be (b,c)-core inverses. In addition, the dual version of the w-(b,c)-core inverse is studied. Some results on (b,c)-core inverses and e-(b,c)-core
    inverses are unified and generalized.
    Related Articles | Metrics
    Moments of Dirichlet L-Functions
    HUANG Bing-rong, HUANG Jun-hao
    Chinese Quarterly Journal of Mathematics    2025, 40 (4): 360-371.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.04.003
    Abstract (261)      PDF(pc) (346KB)(86)       Save
    In this paper, we establish asymptotic formulas for a cubic moment of Dirichlet L-functions restricted to a coset, as well as for a mixed moment of Dirichlet L-functions and twists of GL(2) L-functions along a coset. Our main tool is a power-saving estimate of bilinear forms of hyper-Kloosterman sums due to Kowalski–Michel–Sawin.
    Related Articles | Metrics
    New Weighted Estimates for Commutators of θ-Type Calderόn-Zygmund Operator
    XUE Feng-yu
    Chinese Quarterly Journal of Mathematics    2026, 41 (2): 207-220.   DOI: 10.13371/j.cnki.chin.q.j.m.2026.02.009
    Abstract (112)      PDF(pc) (356KB)(81)       Save
    In this paper, we investigate the boundedness of commutators generated by the θ-Calderόn-Zygmund operator with symbol function belonging to two kinds of weighted Campanato spaces. Specifically, we show that the commutators of the θ-type Calderόn-Zygmund operator are bounded from weighted Lebesgue spaces to weighted Campanato spaces when symbol function belongs to weighted Lipschitz spaces; we also show that the commutators are bounded from weighted Morrey spaces to weighted Campanato spaces when symbol function belongs to a certain weighted Campanato space.
    Related Articles | Metrics
    High Energy Normalized Solutions for the Schrödinger Equations with Exponential Critical Growth
    ZHANG Xiao-cang, XU Li-ping
    Chinese Quarterly Journal of Mathematics    2025, 40 (1): 1-19.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.01.001
    Abstract (237)      PDF(pc) (417KB)(65)       Save
    In this paper, we study high energy normalized solutions for the following Schrödinger equation ……
    Related Articles | Metrics
    Applications of Matrix Equations in Linear Time-Invariant Systems
    ZHOU Yan-ping, CHEN Yan-ping, ZHANG Juan
    Chinese Quarterly Journal of Mathematics    2025, 40 (3): 221-237.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.03.001
    Abstract (177)      PDF(pc) (337KB)(65)       Save
    With the development of science and technology, the design and optimization of control systems are widely applied. This paper focuses on the application of matrix equations in linear time-invariant systems. Taking the inverted pendulum model as an example, the algebraic Riccati equation is used to solve the optimal control problem, and the system performance and stability are achieved by selecting the closed-loop pole and designing the gain matrix. Then, the numerical methods for solving the stochastic algebraic Riccati equations are applied to practical problems, with Newton’s iteration method as the outer iteration and the solution of the mixed-type Lyapunov equations as the inner iteration. Two methods for solving the Lyapunov equations are introduced, providing references for related research.
    Related Articles | Metrics
    A Spectral Radius Condition for a Graph to Have (a,b)-Parity Factors
    WANG Jun-jie, YU Yang, HU Jian-biao, WEN Peng
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 431-440.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.009
    Abstract (142)      PDF(pc) (367KB)(62)       Save
    Let a,b be two positive integers such that a≤b and a≡b (mod 2). We say that a graph G has an (a,b)-parity factor if G has a spanning subgraph F such that......
    Related Articles | Metrics
    Power Options Pricing under Markov Regime-Switching Two-Factor Stochastic Volatility Jump-Diffusion Model
    韩书书, 韦煜明
    Chinese Quarterly Journal of Mathematics    2025, 40 (1): 59-73.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.01.006
    Abstract (176)      PDF(pc) (558KB)(60)       Save
    In this paper, we incorporate Markov regime-switching into a two-factor stochastic volatility jump-diffusion model to enhance the pricing of power options. Furthermore, we assume that the interest rates and the jump intensities of the assets are stochastic. Under the proposed framework, first, we derive the analytical pricing formula for power options by using Fourier transform technique, Esscher transform and characteristic function. Then we provide the efficient approximation to calculate the analytical pricing formula of power options by using the FFT approach and examine the accuracy of the approximation by Monte Carlo simulation. Finally, we provide some sensitivity analysis of the model parameters to power options. Numerical examples show this model is suitable for empirical work in practice.
    Related Articles | Metrics
    The Hyers-Ulam Stability and Hyers-Ulam Instability for Some Nonhomogeneous Ordinary Differential Equations
    DENG Jing-tao
    Chinese Quarterly Journal of Mathematics    2024, 39 (4): 420-430.   DOI: 10.13371/j.cnki.chin.q.j.m.2024.04.008
    Abstract (200)      PDF(pc) (341KB)(60)       Save
    In this paper, we get a necessary and sufficient condition such that a class of differential inequalities hold. Using this necessary and sufficient condition, we prove that a class of first order nonhomogeneous ordinary differential equations have the Hyers-Ulam stability. And then, we prove that some first order nonhomogeneous ordinary differential equations and some second order nonhomogeneous ordinary differential equations do not have the Hyers-Ulam instability under some suitable conditions.
    Related Articles | Metrics
    Blow-Up Phenomena for a Non-Homogeneously Strongly Damped Wave Equation with Riemann-Liouville Fractional Integral
    XIANG Chang-yong, DUAN Ji-song, LONG Qun-fei
    Chinese Quarterly Journal of Mathematics    2025, 40 (3): 304-312.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.03.006
    Abstract (224)      PDF(pc) (354KB)(57)       Save
    We investigate the blow-up effect of solutions for a non-homogeneous wave equation
    utt −∆u−∆ut =I0α+ (|u|p)+ω(x),
    where p >1, 0≤α<1 and ω(x) with \int_{\mathbb{R}^{N}} ω(x)dx >0. By a way of combining the argument by contradiction with the test function techniques, we prove that not only any non-trivial solution blows up in finite time under 0< α <1, N ≥1 and p >1, but also any non-trivial solution blows up in finite time under α= 0, 2≤ N ≤4 and p being the Strauss exponent.
    Related Articles | Metrics
    ub-Riemannian Limits, Connections with Torsion and the Gauss-Bonnet Theorem for Four Dimensional Twisted BCV Spaces
    LI Hong-feng, LIU Ke-feng, WANG Yong
    Chinese Quarterly Journal of Mathematics    2025, 40 (2): 111-134.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.02.001
    Abstract (202)      PDF(pc) (367KB)(56)       Save
    In this paper, we compute sub-Riemannian limits of some important curvature variants associated with the connection with torsion for four dimensional twisted BCV spaces and derive a Gauss-Bonnet theorem for four dimensional twisted BCV spaces.
    Related Articles | Metrics
    On the Critical Hermitian Metrics in the Hermitian Structures with Constant Riemann Scalar Curvatures
    GUAN Daniel , YAN Xiao-feng
    Chinese Quarterly Journal of Mathematics    2026, 41 (1): 1-14.   DOI: 10.13371/j.cnki.chin.q.j.m.2026.01.001
    Abstract (144)      PDF(pc) (341KB)(52)       Save
    It is well known that critical points of the total scalar curvature functional S on the space of all smooth Riemannian structures of volume 1 on a compact manifold M are exactly the Einstein metrics. When the domain of S is restricted to the space of constant scalar curvature metrics, there has been a conjecture that a critical point is also
    Einstein or isometric to a standard sphere. In the Riemannian case, it’s tangent space satisfies a decomposition. In this paper, we prove that if we only consider the Hermitian metrics, it also have a decomposition. Then we obtain the equation of the critical points among the Hermitian metrics.
    Related Articles | Metrics
    Dynamical Mechanisms and Energy Conversion in Rayleigh-Bénard Convection
    WANG He-yuan, HE Xiang-hong, YANG Guang
    Chinese Quarterly Journal of Mathematics    2026, 41 (2): 111-127.   DOI: 10.13371/j.cnki.chin.q.j.m.2026.02.001
    Abstract (82)      PDF(pc) (1475KB)(46)       Save
    Numerous studies have addressed the stability of fluid between two thermally conducting plates (frequently abbreviated as Rayleigh-B´enard convection). The Lorenz system serves as the classical model of Rayleigh-B´enard convection problems and provides a paradigm for the laminar-to-turbulent transition. In this paper we study the dynamical mechanism and energy conversion of the Lorenz equation. The Lorenz chaotic system is transformed into a Kolmogorov-type system, which is decomposed into four types of torques: inertial torque, internal torque, dissipation torque and external torque. By combining different torques, the key factors for the generation of chaos in the Lorenz
    system – the mathematical model corresponding to the Rayleigh-B´enard convection problem – have been studied. We further investigate the conversion among Hamiltonian, kinetic and potential energies, as well as the correlation between the energies and the Reynolds number. It is concluded that the combination of all four torques is necessary
    to produce chaos, and the system can produce chaos only when the dissipative torques match the driving (external) torques. Any combination of three types of torques cannot produce chaos. The external torque, driven by heat from the bottom plate, supplies energy and that leads to the production of roll vortices and chaos. Moreover, we introduce
    the Casimir function to analyze the system dynamics, and use its derivative to formulate the energy conversion. The bound of the chaotic attractor is obtained by the Casimir function and Lagrange multiplier. It is found that the Casimir function reflects the energy conversion and the distance between the orbit and the equilibria.
    Related Articles | Metrics
    A Gradient-Tracking Based Proximal Method of Multipliers for Distributed Optimization with Coupled Constraints and Consensus Scheme
    YUAN Tian-yu, XIAO Xian-tao
    Chinese Quarterly Journal of Mathematics    2026, 41 (3): 221-243.   DOI: 10.13371/j.cnki.chin.q.j.m.2026.03.001
    Abstract (70)      PDF(pc) (604KB)(46)       Save
    This paper investigates the distributed consensus optimization problem with coupled constraints, where the objective function is the sum of the local objective functions of each agent, and the decision variables are subject to coupled nonlinear constraints.  All agents exchange information with one another to ensure consensus on the decision variables and achieve optimality. To address this problem, a distributed proximal method of multipliers is proposed by combining the centralized proximal method of multipliers and the distributed gradient-tracking algorithm. It is shown that this algorithm converges to the optimal solutions of both primal and dual problems for any constant step size. Notably, the algorithm can handle general coupled constraints, requiring only closedness and convexity assumptions.
    Related Articles | Metrics
    On New Generalizations of Hermite-Hadamard Inequalities via (p,q)-Integral
    LIU Xue, CHENG Li-hua
    Chinese Quarterly Journal of Mathematics    2025, 40 (2): 211-220.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.02.008
    Abstract (143)      PDF(pc) (330KB)(45)       Save
    This paper presents new generalizations of the Hermite-Hadamard inequality for convex functions via (p,q)-quantum integrals. First, based on the definitions of (p,q)-derivatives and integrals over finite intervals, we establish a unified (p,q)-Hermite-Hadamard inequality framework, combining midpoint-type and trapezoidal-type inequalities into a single form. Furthermore, by introducing a parameter λ, we propose a generalized (p,q)-integral inequality, whose special cases reduce to classical quantum Hermite-Hadamard inequalities and existing results in the literature. Furthermore, using hybrid integral techniques, we construct refined inequalities that incorporate (p,q)-integral
    terms, and by adjusting λ, we demonstrate their improvements and extensions to known inequalities. Specific examples are provided to validate the applicability of the results. The findings indicate that the proposed (p,q)-integral approach offers more flexible mathematical tools for the estimation of numerical integration error, convex optimization problems, and analysis of system performance in control theory, thus enriching the research results of quantum calculus in the field of inequalities.
    Related Articles | Metrics
    xistence of Solutions for Volterra Singular Integral Equations in the Class of Exponentially Increasing Functions
    ZHANG Wen-wen, LI Ping-run
    Chinese Quarterly Journal of Mathematics    2025, 40 (2): 135-147.   DOI: 10.13371/j.cnki.chin.q.j.m.2025.02.002
    Abstract (182)      PDF(pc) (320KB)(44)       Save
    The goal of this paper is to investigate the theory of Noether solvability for Volterra singular integral equations (VSIEs) with convolution and Cauchy kernels in a more general function class. To obtain the analytic solutions, we transform such equations into boundary value problems with discontinuous coefficients by the properties of Fourier analysis. In view of the analytical Riemann-Hilbert method, the generalized Liouville theorem and Sokhotski-Plemelj formula, we get the uniqueness and existence of solutions for such problems, and study the asymptotic property of solutions at nodes. Therefore, this paper improves the theory of singular integral equations and boundary value problems.
    Related Articles | Metrics